Title: | Lagrangian stability of a nonlinear quasi-periodic system |
Authors: | Lin, SS Wang, YQ 應用數學系 Department of Applied Mathematics |
Issue Date: | 1-May-2004 |
Abstract: | In this paper, we prove the Lagrangian stability of the quasi-periodic system d(2)x/dt(2) + G(x)(x, t) 0, where G is quasi-periodic in both x and t, respectively. (C) 2004 Elsevier Inc. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.jmaa.2004.01.003 http://hdl.handle.net/11536/26812 |
ISSN: | 0022-247X |
DOI: | 10.1016/j.jmaa.2004.01.003 |
Journal: | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS |
Volume: | 293 |
Issue: | 1 |
Begin Page: | 258 |
End Page: | 268 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.